# SDR USAA2014102200007

- Difficulty date: October 22, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 23,266 hours, 3,214 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1509125
- Part serial: AD2141
- Condition: Low Pressure
- Location: Zone 200
- Part time: 7,112 hours, 951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESS INDICATED ON L3 & R3 SLIDE PRESS GAGE, BAD FROM STOCK, NEVER INSTALLED ON THE ACFT.   CONFIRMED FAILURE & REPAIRED IAW THE CMM 25-62-14 REV 11.
